# SDR DALA2014102905838

- Difficulty date: October 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 86,903 hours, 37,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENY EXIT LIGHT SWITCH ON P11 GUARD INOPERATIVE.  REPLACED GUARD AS REQUIRED, OPS NORMAL IAW AMM 33-51.
